Openly accessible

Pointwise construction of Lippschitz aggregation operators with specific properties

Beliakov, Gleb, Calvo, Tomasa and Lazaro, Jesus 2007, Pointwise construction of Lippschitz aggregation operators with specific properties, International journal of uncertainty, fuzziness, and knowledge-based systems., vol. 15, no. 2, pp. 193-223.

Attached Files
Name Description MIMEType Size Downloads
beliakov-pointwiseconstruction-2007.pdf Author's post print application/pdf 913.37KB 141

Title Pointwise construction of Lippschitz aggregation operators with specific properties
Author(s) Beliakov, Gleb
Calvo, Tomasa
Lazaro, Jesus
Journal name International journal of uncertainty, fuzziness, and knowledge-based systems.
Volume number 15
Issue number 2
Start page 193
End page 223
Publisher World Scientific
Place of publication Singapore
Publication date 2007-04
ISSN 0218-4885
1793-6411
Keyword(s) aggregation operators
monotone interpolation
1-Lipschitz aggregation
quasi-copulas
Summary This paper describes an approach to pointwise construction of general aggregation operators, based on monotone Lipschitz approximation. The aggregation operators are constructed from a set of desired values at certain points, or from empirically collected data. It establishes tight upper and lower bounds on Lipschitz aggregation operators with a number of different properties, as well as the optimal aggregation operator, consistent with the given values. We consider conjunctive, disjunctive and idempotent n-ary aggregation operators; p-stable aggregation operators; various choices of the neutral element and annihilator; diagonal, opposite diagonal and marginal sections; bipolar and double aggregation operators. In all cases we provide either explicit formulas or deterministic numerical procedures to determine the bounds. The findings of this paper are useful for construction of aggregation operators with specified properties, especially using interpolation schemata.
Notes Electronic version of article published as International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems (IJUFKS), 15(2, 2007, 193-223. Article DOI: 10.1142/S0218488507004522 © 2007, World Scientific Publishing Company Journal URL: http://www.worldscinet.com/ijufks
Language eng
Field of Research 010399 Numerical and Computational Mathematics not elsewhere classified
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2007, World Scientific Publishing Company
Persistent URL http://hdl.handle.net/10536/DRO/DU:30015937

Document type: Journal Article
Collections: School of Engineering and Information Technology
Open Access Collection
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 10 times in TR Web of Science
Scopus Citation Count Cited 11 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 477 Abstract Views, 156 File Downloads  -  Detailed Statistics
Created: Tue, 18 Nov 2008, 11:36:47 EST by Gabrielle Lamb

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.